# SDR CA110611001

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 10,280 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE ACFT LANDED AND WAS PROCEEDING DOWN THE RUNWAY NORMALLY UNTIL THE PILOT APPLIED THE BRAKES IN PREPARATION FOR LT TURN ONTO TAXIWAY, THE ACFT STARTED TURNING TO THE LT AND PROCEEDED OFF THE RUNWAY AND DOWN AN EMBANKMENT JUST BEFORE THE TAXIWAY TURNOFF.  THE PILOT NOTICED THAT THE RT BRAKE FELT SPONGY AS COMPARED TO THE LT.  AFTER INSPECTING THE BRAKE ASSEMBLIES, IT WAS NOTICED THAT THE BRAKE LINE FOR THE RT SIDE BRAKE (NR 4 UNIT) WAS NOT ATTACHED TO THE BRAKE ASSY AS THE B-NUT WAS MISSING FROM THE HOSE.  A SEARCH WAS CARRIED OUT FOR THE B-NUT BUT IT WAS NOT FOUND.
